# SDR IPXA2021091373849

- Difficulty date: August 19, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,332 hours, 15,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Part number: AJC72074183
- Condition: Chafed
- Location: Bs 2007 L45l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VAFT FUSELAGE SKIN FILLER HAS CHAFE DAMAGE AT STA. 2007 AND BETWEEN LONG. 45L TO 45R.REMOVED, FABRICATED AND REPLACED FILLER IAW DWG. AJC7204 AND SRM 51-33-001 & 51-35-01. (MINOR)
